# SDR AALA201603249019

- Difficulty date: March 23, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 45,282 hours, 26,206 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: Zone 800
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  DOOR 2L ARMING LEVER DIFFICULT TO OPERATE.  FLIGHT ATTENDANT REPORTS IT DOES NOT FEEL NORMAL, HOWEVER DOOR ARMES NORMALLY.  CLEANED DEBRIS FROM GRIT BAR & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
